# SDR RAIA201103070001

- Difficulty date: March 7, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 27,717 hours, 26,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THAT THE EMERGENCY LIGHT AT 16D WOULD NOT ILLUMINATE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE LIGHT BULB AT 16D.  SYSTEM OPS CHECKED GOOD.
